# SDR AALA202307105232

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,577 hours, 33,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1R SLIDE ARM NEEDS ADJUSTMENT. PERFORMED INSPECTION SLIDE ARM DOOR R1, DURING INSPECTION OF THE GIRT ASSEMBLY IS NOT CORRECTLY FOLDED ON THE FULL LENGTH OF THE GIRT BAR AND INSTALLED CORRECTLY FOLDED PER AMM 25-62-44-400-803-A STEP 4B(5)(D).
